Translator Disclaimer
June 2005 Hausdorff Dimension of Trees Generated by Piecewise Linear Transformations
Makoto MORI
Tokyo J. Math. 28(1): 249-258 (June 2005). DOI: 10.3836/tjm/1244208290

Abstract

Trees are constructed by one--dimensional piecewise linear transformations, and the Hausdorff dimension of trees are calculated.

Citation

Download Citation

Makoto MORI. "Hausdorff Dimension of Trees Generated by Piecewise Linear Transformations." Tokyo J. Math. 28 (1) 249 - 258, June 2005. https://doi.org/10.3836/tjm/1244208290

Information

Published: June 2005
First available in Project Euclid: 5 June 2009

zbMATH: 1087.37018
MathSciNet: MR2149634
Digital Object Identifier: 10.3836/tjm/1244208290

Rights: Copyright © 2005 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.28 • No. 1 • June 2005
Back to Top